MAUDE Adverse Event Report: PIVOTAL HEALTH SOLUTIONS DECOMPRESSION OF CHOICE; DECOMPRESSION TABLE

PIVOTAL HEALTH SOLUTIONS DECOMPRESSION OF CHOICE; DECOMPRESSION TABLE
Model Number E9011
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was uncrating the product and moving the device when the lumbar end of the table was identified as being loose.When the device continued to be moved the doctor determined that the lumbar adjustment section of the device was hanging low instead of horizontal and at that time the customer could see between the lumbar and thoracic cushions that a weld had been compromised on the frame.The customer contacted pivotal health solutions and sent a picture and pivotal health solutions was able to verify that a weld had failed and then took immediate action to have the table returned to the manufacturer.There was no patient use on this device.
 
Event or Problem Description
The weld on the lumbar section of the table failed.

Brand Name
DECOMPRESSION OF CHOICE
Common Device Name
DECOMPRESSION TABLE
Manufacturer (Section D)
PIVOTAL HEALTH SOLUTIONS
3003 9th ave. sw
watertown SD 57201
Manufacturer (Section G)
PIVOTAL HEALTH SOLUTIONS
3003 9th ave sw
watertown SD 57201
Manufacturer Contact
julee driver
3003 9th ave. sw
watertown, SD 57201
6057530110
MDR Report Key19336621
Report Number3007278668-2024-00001
Device Sequence Number6519152
Product Code ITH
UDI-Device Identifier00850008449826
UDI-Public00850008449826
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K101889
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE9011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3007278668-5/17/24-001-R
Patient Sequence Number1
Patient SexUnknown